View Single Post
Old 04-07-2012, 10:02 AM   #5
num1laur num1laur is offline
Junior Member
(female)
 
Join Date: Apr 2012
Location: Pennsylvania
Posts: 17
num1laur HB User
Re: Intro and Suboxone detox questions

dear pntcat,
I went through a 3 year stint on suboxone. I got off finally a year and a half ago. I was addicted initially to fentynal patches and was also on 6-8 10/525 vics a day for multiple sclerosis pain. This is what I know about suboxone: This drug can make you vomit at first. Also, it is the hardest and most horrible drug to get off of. I'm not trying to discourage you at all, I just need you to know this. Why your doctor would put you on suboxone for the small amount of opiates you were on makes me sooooo mad. They don't tell you everything that being on subs entails, and let me tell you, it's not good. I was on 2 8mg tabs a day. Then I tapered to a CRUMB, which probably was about 1/2 to 1 mg. Then went off. I am still experiencing post acute withdrawl syndrome a year and a half later. 1mg of sub equals approximately 30mg of morphine. It's a strong drug. It's an opiate of sorts as it binds to the opiate receptors in the brain. If you don't wait long enough from being off the other opiates, you will get very ill, as the naloxone in suboxone will kick all the tramadol and vicodin off your receptors. Your receptors won't know what the heck is going on, ergo making you sick. Every body is a different body, and I'm not trying to diagnose you, just speaking from experience.

Please don't take this post as a negative thing, I'm just telling you what I know, and I wouldn't wish what I had been through on this drug on anyone.... Take care, and prayers to you.
laurie

Last edited by moderator2; 04-07-2012 at 10:27 AM.